# SDR DHL2003745015

- Difficulty date: June 25, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S SEAT BACK OF SEAT WILL NOT LATCH COMPLETELY.  TIGHTENED LOOSE RT RECLINE LOCK RELEASE CABLE MOUNT.  F/O'S SEAT OPS CHECKED GOOD PER M/M 25-10-40.
